# SDR ABXA030145

- Difficulty date: May 14, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 75,717 hours, 25,795 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Broken
- Location: Spoiler
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOILER CABLE S-23 BROKEN IN LT WHEEL WELL. REPLACED CABLES S-23 AND S-24. COMPLIED WITH SPOILER ADJ/TEST IAW WORK PACK 60172912. PERFORMED VISUAL INSPECTION OF SPOILER HYDRAULIC CONTROL LIMIT SWITCH CONNECTOR, P1-1036. FOUND CONNECTOR AND WIRING NEAR CONNECTOR DEGRADED. REPLACED P1-1036 AND SPLICED IN NEW SECTION OF WIRING IAW DC-8 WDM 27-62-01. OPS CHECKED ON ADJ/TEST.
